Behavior of a certain class of mappings, quasiconformal in the
Doklady Akademii Nauk, Tome 277 (1984) no. 5, pp. 1056-1058
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_277_5_a6,
author = {V. S. Kud'yavin},
title = {Behavior of a certain class of mappings, quasiconformal in the},
journal = {Doklady Akademii Nauk},
pages = {1056--1058},
year = {1984},
volume = {277},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_277_5_a6/}
}
V. S. Kud'yavin. Behavior of a certain class of mappings, quasiconformal in the. Doklady Akademii Nauk, Tome 277 (1984) no. 5, pp. 1056-1058. http://geodesic.mathdoc.fr/item/DAN_1984_277_5_a6/